# SDR ABXA9700429

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910413503
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION EXCEEDS SRM LIMITS.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN.
